# SDR AALA20100920SJU02

- Difficulty date: September 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 64,602 hours, 23,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR FOR AFT BATTERY PACK.  OPS CHECKED NORMAL.
